Exploring the conserved quantity of viral infection model with periodical cell removal

Yusuke Kakizoe, Shingo Iwami

研究成果: ジャーナルへの寄稿記事

抄録

We have previously reported the existence of a conserved quantity in a basic mathematical model of viral infection, and confirmed it in cell culture. For simplicity, the basic model is described by sets of ordinary differential equations. Here, we constructed a mathematical model of viral infection explicitly considering the periodical removal of cells and virus for experimental sampling. Besides, we derived a conservation law for this model. Using time-course experimental datasets of viral infection, we investigated whether this law holds which is derived by the punctual model in cell culture.

元の言語英語
ページ(範囲)749-757
ページ数9
ジャーナルJapan Journal of Industrial and Applied Mathematics
32
発行部数3
DOI
出版物ステータス出版済み - 11 1 2015

Fingerprint

Conserved Quantity
Infection
Cell Culture
Cell culture
Cell
Mathematical Model
Mathematical models
Viruses
Ordinary differential equations
Conservation Laws
Virus
Conservation
Simplicity
Ordinary differential equation
Model
Sampling

All Science Journal Classification (ASJC) codes

  • Engineering(all)
  • Applied Mathematics

これを引用

Exploring the conserved quantity of viral infection model with periodical cell removal. / Kakizoe, Yusuke; Iwami, Shingo.

:: Japan Journal of Industrial and Applied Mathematics, 巻 32, 番号 3, 01.11.2015, p. 749-757.

研究成果: ジャーナルへの寄稿記事

@article{f168cb45b57e4391a64d0a88a3dd7e16,
title = "Exploring the conserved quantity of viral infection model with periodical cell removal",
abstract = "We have previously reported the existence of a conserved quantity in a basic mathematical model of viral infection, and confirmed it in cell culture. For simplicity, the basic model is described by sets of ordinary differential equations. Here, we constructed a mathematical model of viral infection explicitly considering the periodical removal of cells and virus for experimental sampling. Besides, we derived a conservation law for this model. Using time-course experimental datasets of viral infection, we investigated whether this law holds which is derived by the punctual model in cell culture.",
author = "Yusuke Kakizoe and Shingo Iwami",
year = "2015",
month = "11",
day = "1",
doi = "10.1007/s13160-015-0187-3",
language = "English",
volume = "32",
pages = "749--757",
journal = "Japan Journal of Industrial and Applied Mathematics",
issn = "0916-7005",
publisher = "Springer Japan",
number = "3",

}

TY - JOUR

T1 - Exploring the conserved quantity of viral infection model with periodical cell removal

AU - Kakizoe, Yusuke

AU - Iwami, Shingo

PY - 2015/11/1

Y1 - 2015/11/1

N2 - We have previously reported the existence of a conserved quantity in a basic mathematical model of viral infection, and confirmed it in cell culture. For simplicity, the basic model is described by sets of ordinary differential equations. Here, we constructed a mathematical model of viral infection explicitly considering the periodical removal of cells and virus for experimental sampling. Besides, we derived a conservation law for this model. Using time-course experimental datasets of viral infection, we investigated whether this law holds which is derived by the punctual model in cell culture.

AB - We have previously reported the existence of a conserved quantity in a basic mathematical model of viral infection, and confirmed it in cell culture. For simplicity, the basic model is described by sets of ordinary differential equations. Here, we constructed a mathematical model of viral infection explicitly considering the periodical removal of cells and virus for experimental sampling. Besides, we derived a conservation law for this model. Using time-course experimental datasets of viral infection, we investigated whether this law holds which is derived by the punctual model in cell culture.

UR - http://www.scopus.com/inward/record.url?scp=84947865279&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84947865279&partnerID=8YFLogxK

U2 - 10.1007/s13160-015-0187-3

DO - 10.1007/s13160-015-0187-3

M3 - Article

AN - SCOPUS:84947865279

VL - 32

SP - 749

EP - 757

JO - Japan Journal of Industrial and Applied Mathematics

JF - Japan Journal of Industrial and Applied Mathematics

SN - 0916-7005

IS - 3

ER -